Repositorio de producción científica de la Universidad de Sevilla

Formulation of the System of Isohydric Solutions

 

Advanced Search
 
Opened Access Formulation of the System of Isohydric Solutions
Cites
Show item statistics
Icon
Export to
Author: Michaowski, Tadeusz
García Asuero, Agustín
Date: 2012
Published in: Journal of Analytical Sciences, 2, 1-4.
Document type: Article
Cite: Michaowski, T. y García Asuero, A. (2012). Formulation of the System of Isohydric Solutions. Journal of Analytical Sciences, 2, 1-4.
Size: 637.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/17427

This work is under a Creative Commons License: 

This item appears in the following Collection(s)